Free Access
Issue
RAIRO-Oper. Res.
Volume 55, Number 2, March-April 2021
Page(s) 969 - 977
DOI https://doi.org/10.1051/ro/2021037
Published online 06 May 2021
  • B. Alspach, K. Heinrich and G. Liu, Contemporary Design Theory – A Collection of Surveys. John Wiley and Sons, New York (1992) 13–37. [Google Scholar]
  • H. Feng, On orthogonal (0, f)-factorizations. Acta Math. Sci. Eng. Ser. 19 (1999) 332–336. [Google Scholar]
  • H. Feng and G. Liu, Orthogonal factorizations of graphs. J. Graph Theory 40 (2002) 267–276. [Google Scholar]
  • W. Gao, J. Guirao and Y. Chen, A toughness condition for fractional (k, m)-deleted graphs revisited. Acta Math. Sinica Eng. Ser. 35 (2019) 1227–1237. [Google Scholar]
  • W. Gao, W. Wang and D. Dimitrov, Toughness condition for a graph to be all fractional (g, f, n)-critical deleted. Filomat 33 (2019) 2735–2746. [Google Scholar]
  • M. Kano, [a, b]-factorizations of a graph. J. Graph Theory 9 (1985) 129–146. [Google Scholar]
  • P.C.B. Lam, G. Liu, G. Li and W. Shiu, Orthogonal (g, f)-factorizations in networks. Networks 35 (2000) 274–278. [Google Scholar]
  • G. Li and G. Liu, A generalization of orthogonal factorizations in graphs. Acta Math. Sinica Eng. Ser. 17 (2001) 669–678. [Google Scholar]
  • G. Li and G. Liu, (g, f)-factorizations orthogonal to a subgraph in graphs. Sci. Chin. Ser. A 41 (1998) 267–272. [Google Scholar]
  • G. Li, C. Chen and G. Yu, Orthogonal factorizations of graphs. Discrete Math. 245 (2002) 173–194. [Google Scholar]
  • G. Liu, Orthogonal (g, f)-factorizations in graphs. Discrete Math. 143 (1995) 153–158. [Google Scholar]
  • G. Liu and H. Long, Randomly orthogonal (g, f)-factorizations in graphs. Acta Math. Appl. Sinica Eng. Ser. 18 (2002) 489–494. [Google Scholar]
  • G. Liu and B. Zhu, Some problems on factorizations with constraints in bipartite graphs. Discrete Appl. Math. 128 (2003) 421–434. [Google Scholar]
  • X. Lv, A degree condition for fractional (g, f, n)-critical covered graphs. AIMS Math. 5 (2020) 872–878. [Google Scholar]
  • R. Matsubara, H. Matsuda, N. Matsuo, K. Noguchi and K. Ozeki, [a, b]-factors of graphs on surfaces. Discrete Math. 342 (2019) 1979–1988. [Google Scholar]
  • M. Plummer and A. Saito, Toughness, binding number and restricted matching extension in a graph. Discrete Math. 340 (2017) 2665–2672. [Google Scholar]
  • Z. Sun and S. Zhou, A generalization of orthogonal factorizations in digraphs. Inf. Process. Lett. 132 (2018) 49–54. [Google Scholar]
  • C. Wang, Orthogonal factorizations in networks. Int. J. Comput. Math. 88 (2011) 476–483. [Google Scholar]
  • C. Wang, Subgraphs with orthogonal factorizations and algorithms. Eur. J. Comb. 31 (2010) 1706–1713. [Google Scholar]
  • S. Wang and W. Zhang, Research on fractional critical covered graphs. Prob. Inf. Transm. 56 (2020) 270–277. [Google Scholar]
  • G. Yan, J. Pan, C. Wong and T. Tokuda, Decomposition of graphs into (g, f)-factors. Graphs Comb. 16 (2000) 117–126. [Google Scholar]
  • Y. Yuan and R. Hao, Toughness condition for the existence of all fractional (a, b, k)-critical graphs. Discrete Math. 342 (2019) 2308–2314. [Google Scholar]
  • S. Zhou, Remarks on orthogonal factorizations of digraphs. Int. J. Comput. Math. 91 (2014) 2109–2117. [Google Scholar]
  • S. Zhou, Some results about component factors in graphs. RAIRO:OR 53 (2019) 723–730. [Google Scholar]
  • S. Zhou, Binding numbers and restricted fractional (g, f)-factors in graphs. Discrete Appl. Math. DOI: 10.1016/j.dam.2020.10.017 (2020). [Google Scholar]
  • S. Zhou, Remarks on path factors in graphs. RAIRO:OR 54 (2020) 1827–1834. [Google Scholar]
  • S. Zhou, Some results on path-factor critical avoidable graphs. Discussiones Mathematicae Graph Theory. DOI: 10.7151/dmgt.2364 (2020). [Google Scholar]
  • S. Zhou, Q. Bian and Z. Sun, Two sufficient conditions for component factors in graphs. Discuss. Math. Graph Theory. DOI: 10.7151/dmgt.2401 (2021). [Google Scholar]
  • S. Zhou, H. Liu and Y. Xu, A note on fractional ID-[a, b]-factor-critical covered graphs. Discrete Appl. Math. DOI: 10.1016/j.dam.2021.03.004 (2021). [Google Scholar]
  • S. Zhou, H. Liu and T. Zhang, Randomly orthogonal factorizations with constraints in bipartite networks. Chaos Solitons Fractals 112 (2018) 31–35. [Google Scholar]
  • S. Zhou and Z. Sun, Binding number conditions for P≥2-factor and P≥3-factor uniform graphs. Discrete Math. 343 (2020) 111715. [Google Scholar]
  • S. Zhou and Z. Sun, Some existence theorems on path factors with given properties in graphs. Acta Math. Sinica Eng. Ser. 36 (2020) 917–928. [Google Scholar]
  • S. Zhou, Y. Xu and Z. Sun, Degree conditions for fractional (a, b, k)-critical covered graphs. Inf. Process. Lett. 152 (2019) 105838. [Google Scholar]
  • S. Zhou, Z. Sun and Q. Pan, A sufficient condition for the existence of restricted fractional (g, f)-factors in graphs. Prob. Inf. Transm. 56 (2020) 332–344. [Google Scholar]
  • S. Zhou, T. Zhang and Z. Xu, Subgraphs with orthogonal factorizations in graphs. Discrete Appl. Math. 286 (2020) 29–34. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.